MAUDE Adverse Event Report: TERUMO BCT RIKA; RIKA PLASMA DONATION SYSTEM

TERUMO BCT RIKA; RIKA PLASMA DONATION SYSTEM
Model Number 42000
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: a service technician ran a fluid test with passing results.Investigation is in process, a follow-up report will be provided.
 
Event or Problem Description
The customer reported donor had post donations dae-hemoglobin in their urine.Patient information and outcome are unknown at this time.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in a.1, a.2, a.3, a.4, b.5, b.5, b.6, e.1, h.6 and h.11.Investigation: a service technician ran a fluid test with passing results.The run data file (rdf) was analyzed for this event.No alarms occurred during this run, target volume of 1023 ml was collected, and donor received 500 ml of saline.No device issue is suspected.Investigation is in process, a follow-up report will be provided.
 
Event or Problem Description
The customer reported donor had post donations dae-hemoglobin in their urine.Per the customer, the unit has already been proceeded and shipped.No concerns were reported by the laboratory.Per customer "donor did not report seeking further treatment, no further concerns reported by donor".Full donor id: (b)(6).
 
Event or Problem Description
The customer reported donor had post donations dae-hemoglobin in their urine.Per the customer, the unit was already been proceeded and shipped.No concerns were reported by the laboratory.Per customer "donor did not report seeking further treatment, no further concerns reported by donor".Full donor id: (b)(6).
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.11.Investigation: a service technician ran a fluid test with passing results.The run data file (rdf) was analyzed for this event.No alarms occurred during this run, target volume of 1023 ml was collected, and donor received 500 ml of saline.No device issue is suspected.Further evaluation of this event has determined that the device did not cause or contribute to a death or serious injury, nor is there a likely potential for death or serious injury associated with this event based on additional investigational information.It was confirmed that there was no hemolysis and no medical intervention occurred for this event.No further reporting will be provided as this does not represent a reportable event.

Brand Name
RIKA
Common Device Name
RIKA PLASMA DONATION SYSTEM
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
MDR Report Key22003557
Report Number1722028-2025-00116
Device Sequence Number18489507
Product Code GKT
UDI-Device Identifier05020583420007
UDI-Public05020583420007
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
BK241097
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer05/15/2025
07/09/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date06/05/2025
07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexMale